Non-commutative ADE geometries as holomorphic wave equations

Belhaj, Adil, Rasmussen, Jørgen, Saidi, El Hassan and Sebbar, Abdellah (2005) Non-commutative ADE geometries as holomorphic wave equations. Nuclear Physics B, 727 3: 499-512. doi:10.1016/j.nuclphysb.2005.08.039

Author Belhaj, Adil
Rasmussen, Jørgen
Saidi, El Hassan
Sebbar, Abdellah
Title Non-commutative ADE geometries as holomorphic wave equations
Journal name Nuclear Physics B   Check publisher's open access policy
ISSN 0550-3213
Publication date 2005-11
Sub-type Article (original research)
DOI 10.1016/j.nuclphysb.2005.08.039
Open Access Status DOI
Volume 727
Issue 3
Start page 499
End page 512
Total pages 14
Place of publication Amsterdam, Netherlands
Publisher Elsevier
Language eng
Abstract Borrowing ideas from the relation between classical and quantum mechanics, we study a non-commutative elevation of the A D E geometries involved in building Calabi-Yau manifolds. We derive the corresponding geometric Hamiltonians and the holomorphic wave equations representing these non-commutative geometries. The spectrum of the holomorphic waves is interpreted as the quantum moduli space. Quantum A 1 geometry is analyzed in some details and is found to be linked to the Whittaker differential equation.
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Non-UQ

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Mathematics and Physics
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in Thomson Reuters Web of Science Article
Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Wed, 21 Mar 2012, 12:37:22 EST by Kay Mackie on behalf of Mathematics